Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Should I consult a doctor if I have lightheadedness and dizziness ?

My Hb is 15.4. I m lifelong vergetarian. I m tired, lethargic, have had urticaria past 3 weeks which is worse at night and have microscopic heamaturia - occasional protein.(Am RN so have access to testing strips). I expereince periods of lightheadedness and dizziness when walking (BP is fine). I have not felt myself for the past year now and starting to notice every liitle niggle and start trying to link it with all the other symptoms.Should I see someone?
Asked On : Fri, 25 Feb 2011
Answers:  2 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
hello dear dont fear.but for ur mental satisfaction you visit a physician.
Answered: Fri, 25 Feb 2011
I find this answer helpful
Homeopath Dr. Gaurav Kackar's  Response
welcome to health care magic forum,
yes you are over reacting. it is just urticaria, show to near by Homeopathic docotor and you will be fine.
Answered: Fri, 25 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor